Electron. J. Diff. Eqns., Vol. 2006(2006), No. 122, pp. 1-5.

A note on almost periodic solutions of semilinear equations in Banach spaces

Lan Nguyen

In this article, we generalize the main result obtained by Bahaj [1]. Also our proof is shorter than the original proof.

Submitted December 28, 2005. Published October 6, 2006.
Math Subject Classifications: 34G10, 34K06, 47D06.
Key Words: Abstract semilinear differential equations; $C_0$-semigroups

Show me the PDF file (175K), TEX file, and other files for this article.

Lan Nguyen
Department of Mathematics
Western Kentucky University
Bowling Green, KY 42101, USA
email: Lan.Nguyen@wku.edu

Return to the EJDE web page